MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, HVT, 8.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE, HVT, 8.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10316
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "cuff is blowing out." additional information received on 15apr2025: it is my understanding from my front-line staff that we have experienced at least three of these endotracheal tubes failing while in use on a patient in our icu.The failures that have taken place have occurred on three separate patients.Associated complaints 3003898360-2025-00407, 3003898360-2025-00408, and 3003898360-2025-00365.
 
Event or Problem Description
It was reported that "cuff is blowing out." additional information received on 15apr2025: it is my understanding from my front-line staff that we have experienced at least three of these endotracheal tubes failing while in use on a patient in our icu.The failures that have taken place have occurred on three separate patients.Associated complaints 3003898360-2025-00407, 3003898360-2025-00408, 3003898360-2025-00409 and 3003898360-2025-00365.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "torn/ruptured - cuff" could not be confirmed upon investigation of the returned sample.The customer returned two representative samples in place of the actual sample that resulted in the complaint issue.Upon functional inspection, no problems were found with the returned devices as they were both able to properly inflate and deflate.No leaks were found with the samples.A device history record review was performed on the device with no evidence to suggest a manufacturing related cause.The probable cause of this complaint issue could not be determined without the actual device.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
ET TUBE, HVT, 8.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21934437
Report Number3003898360-2025-00409
Device Sequence Number5192498
Product Code BTR
UDI-Device Identifier04026704397051
UDI-Public(01)04026704397051(11)240628(17)290627(10)73F2401020(21)
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10316
Device Lot Number73F2401020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown